MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSXHCP
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain dreamstation humid.The manufacturer received humidifier with complaint of runny nose after using device.No other peripherals or accessories were returned with the device.The device was returned to the manufacturer's product investigation laboratory for investigation.During investigation the manufacturer observed evidence of sound abatement foam degradation which was observed in the base unit.Pil can confirm sound abatement foam degradation, but it is unable to determine if it is the cause of the patient¿s complaint.Pil finds that other contaminations located in this investigation were sourced from external environmental conditions.Secondary findings: dust/dirt contamination inconsistent with degraded sound abatement foam was observed throughout device enclosure, humidifier enclosure, and airpath, suggesting a source external to the device.Humidifier flip lid seal was severely yellowed.Slight black contamination at the blower seal of the blower box and it is consistent with the keratin contamination observed.Pil retrieved the error log.There were 5 instances of continue error codes were observed.Pil is unable to address the symptoms described.Pil can confirm the presence of contamination in the airpath.
 
Additional Manufacturer Narrative
The manufacturer previously reported incorrect information in previous report.The following correction has been updated in this report.In box h: labeled for single use has been corrected in this report.

Brand Name
DREAMSTATION HUMID
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23520102
Report Number2518422-2025-051575
Device Sequence Number15879192
Product Code BZD
UDI-Device Identifier00606959022652
UDI-Public(01)00606959022652
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSXHCP
Device Catalogue NumberDSXHCP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown